Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/213372
Title: On a generalized three-parameter Wright function of Le Roy type, Fract. Calc. Appl. Anal. – 2017.– Vol. 20, № 5. -  pp. 1196–1215 (impact 2016 2,034)
Authors: Garrappa, R.
Rogosin, S.
Mainardi, F.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ
Issue Date: 2017
Description: DOI: 10.1515/fca-2017-0063.
URI: http://elib.bsu.by/handle/123456789/213372
Appears in Collections:Статьи экономического факультета 2017

Files in This Item:
File Description SizeFormat 
08-Gar-Rog-Mai.pdf1,02 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.